# SDR USAA051047

- Difficulty date: August 23, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 45,987 hours, 45,987 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 2 INCHES AFT OF BS 727D AT S-23R DAMAGED.  CUT OUT DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW SRM 53-00-01, DEFECT SIZE 3 INCHES.
